Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Attainability by simply connected domains of optimal bounds for the polarization tensor

Ammari, H; Capdeboscq, Y; Kang, H; Kim, E; Lim, Mikyoungresearcher, EUROPEAN JOURNAL OF APPLIED MATHEMATICS, v.17, pp.201 - 219, 2006-04

2
Effective parameters of elastic composites

Ammari, H; Kang, HB; Lim, Mikyoungresearcher, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.55, no.3, pp.903 - 922, 2006

rss_1.0 rss_2.0 atom_1.0